# SDR 2010FA0000274

- Difficulty date: March 9, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N1944G
- Make and model: Cessna 421B
- Aircraft serial: 421B0844
- Engine: Cont GTSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: NH100089750
- Condition: Cracked
- Location: Turbo Tailpipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE CLAMP BETWEEN THE TURBO AND EXHAUST OVERBOARD ON THE LT ENGINE WAS FOUND WITH A 4.5 IN CRACK ALONG THE CIRCUMFERENCE.
